# SDR ASAA2019080230275

- Difficulty date: August 2, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,453 hours, 4,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU EMERGENCY SHUT DOWN GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF APU IAW AMM 49-00-00-710-010-A OPS CHECK GOOD.
